# SDR WL7R20130318004

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A9911
- Condition: Misoverhauled
- Location: Fwd Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT HAS THREE FRANGIBLE LINKS LOCATED IN THE SECOND FOLD (CENTER) WERE NOT PROPERLY ROUTED THROUGH THE GROMMETS PER THE CMM.  ALL FRANGIBLE LINKS (TOTAL QUANTITY 8) WERE INSPECTED, 5 WERE ACCEPTABLE.
